International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3739-3750

Coset enumeration of groups generated by symmetric sets of involutions

Mohamed Sayed

Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 4 June 2005; Revised 9 October 2005

Copyright © 2005 Mohamed Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


All non-abelian finite simple groups can be symmetrically generated by involutions. An algorithm which performs coset enumeration for a group defined in this manner on the cosets of a subgroup of automorphisms of these involutions is presented.